# SDR 99UAL900181

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7282U
- Make and model: Boeing 727222
- Aircraft serial: 21560
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley Module
- Condition: Loose
- Location: Fwd Galley
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING POWER UP, THE FORWARD GALLEY SHIFTED AND PUSHED UP AGAINST THE FORWARD SERVICE DOOR HANDLE.  THE FORWARD DOOR WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF ROLL AT APPROXIMATELY 60 KNOTS.  MAINTENANCE SECURED UNIT.  FLEET ENGINEERING WILL FORWARD THIS ITEM TO THE APPROPRIATE CATERING VENDOR AND RECOMMEND A LATCH AND PULL TEST BE PART OF THEIR INSTALLATION TRAINING PROCEDURE.
